# SDR PIDA20050144

- Difficulty date: September 26, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD DOOR FRAME (FUSELAGE FRAME) CRACKED AT FLOOR LEVEL BEHIND THE ZEE ANGLE.  REPAIRED DAMAGE PER SRM 51-40-3 AND SRM 51-10-1.
